


default search action
Journal of Graph Theory, Volume 78
Volume 78, Number 1, January 2015
- Deborah C. Lockett:

Connected-Homomorphism-Homogeneous Graphs. 1-27 - Gaku Liu:

Structure Theorem for U5-free Tournaments. 28-42 - Archontia C. Giannopoulou

, Marcin Jakub Kaminski, Dimitrios M. Thilikos:
Forbidding Kuratowski Graphs as Immersions. 43-60 - Derek G. Corneil, Juraj Stacho:

Vertex Ordering Characterizations of Graphs of Bounded Asteroidal Number. 61-79
Volume 78, Number 2, January 2015
- Noga Alon, Abbas Mehrabian:

Chasing a Fast Robber on Planar Graphs and Random Graphs. 81-96 - Nathann Cohen, Zsolt Tuza:

Induced Decompositions of Highly Dense Graphs. 97-107 - Edita Mácajová, Edita Rollová

:
Nowhere-Zero Flows on Signed Complete and Complete Bipartite Graphs. 108-130 - Zhengke Miao, Wenliang Tang, Cun-Quan Zhang:

Strong Circuit Double Cover of Some Cubic Graphs. 131-142 - Ron Aharoni, Pierre Charbit

, David M. Howard:
On a Generalization of the Ryser-Brualdi-Stein Conjecture. 143-156
Volume 78, Number 3, March 2015
- Andrew D. King, Bruce A. Reed:

Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ. 157-194 - Eckhard Steffen

:
1-Factor and Cycle Covers of Cubic Graphs. 195-206 - Vadim V. Lozin

, Victor Zamaraev
:
Boundary Properties of Factorial Classes of Graphs. 207-218 - Tyler Seacrest:

The Arc-Weighted Version of the Second Neighborhood Conjecture. 219-228 - Nati Linial, Avraham Morgenstern:

Graphs with Few 3-Cliques and 3-Anticliques are 3-Universal. 229-238
Volume 78, Number 4, April 2015
- Seog-Jin Kim, Boram Park:

Counterexamples to the List Square Coloring Conjecture. 239-247 - Mirko Hornák

, Stanislav Jendrol'
, Ingo Schiermeyer, Roman Soták
:
Rainbow Numbers for Cycles in Plane Triangulations. 248-257 - Min Chih Lin, Veronica A. Moyano, Dieter Rautenbach, Jayme Luiz Szwarcfiter:

The Maximum Number of Dominating Induced Matchings. 258-268 - Stefanie Gerke, Andrew McDowell:

Nonvertex-Balanced Factors in Random Graphs. 269-286 - Darryn E. Bryant

, Peter Danziger
, William Pettersson
:
Bipartite 2-Factorizations of Complete Multipartite Graphs. 287-294 - Hong Wang:

Partial Degree Conditions and Cycle Coverings. 295-304 - Chaim Even-Zohar, Nati Linial:

Triply Existentially Complete Triangle-Free Graphs. 305-317

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














